# SDR SWIA2020071451310

- Difficulty date: June 12, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR INTERCOSTAL DD5 AFT HAS CORROSION.  (C-CHECK) RO 7/10/2020 REMOVED THE CORROSION FROM THE PAX DOOR INTERCOSTAL AFT DD5 REF SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS REF SRM.  WET INSTALLED AND FILLET SEALED THE PAX DOOR INTERCOSTAL DD5 AFT REF SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.  PRESSURE CHECKS GOOD.
